Zuclopenthixol Induced Ischemic Priapism: Case Report and Review of Literature.
Аннотация
OBJECTIVE
Present a case of zuclopenthixol associated priapism, literature review and focus on the stuttering priapism entity as a potential serious complication as well as providing information about possible preventive treatments.
CASE REPORT: A 44 year-old male patient with history of cocaine abuse with associated priapism presents with acute painful erection after starting zuclopenthixol for treatment of a psychotic episode. This episode was later followed by many other similar episodes defined as stuttering priapism.
CONCLUSION
Acute ischemic priapism is a potential serious side effect of antipsychotics that physicians especially psychiatrists needs to be aware of especially if the patient has previous episodes in order to prevent reoccurrence.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.